# SDR DALA2021040802084

- Difficulty date: April 7, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,847 hours, 38,905 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, R, J
- Precautionary procedure: E, A

## Discrepancy

SHIP 651- ATB/IFSD -ON TAKEOFF, MULTIPLE BIRD STRIKES RESULTING IN IMMEDIATE LOSS OF LEFT ENGINE AND LARGE VIBRATIONS, WENT THROUGH SEVERE DAMAGE CHECKLIST AND SHUT DOWN THE LEFT ENGINE. CORRECTIVE ACTION: PERFORMED BIRD STRIKE INSP PER B757 AMM 05-51. WORK ACCOMPLISHED PER N/R CARDS REF ERA 590921-14 REV ORIG. LEFT ENGINE REMOVED AND REPLACED (REF LOG 1769334).
